MathSciNet Relay Station
MathSciNet bibliographic data
MR2320176 (2008b:32004) 32F45
Knese, Greg Function theory on the Neil parabola. Michigan Math. J. 55 (2007), no. 1, 139–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement